# SDR ASAA2018022723692

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 28,210 hours, 8,246 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Autotrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL NOT STAY ON, AND WILL NOT ENGAGE. GROUNDED - YES. ON DEFERRAL.
